# SDR ABXR2012110800069

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Aircraft time: 62,734 hours, 27,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32212
- Condition: Dented
- Location: Zone 100
- Part time: 62,734 hours, 27,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SCHEDULED C2 CHECK INSPECTION, A DENT WAS DISCOVERED AT BS 1619, BETWEEN S-33R AND S-32R.  FOUND DENT TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III.  REPAIRED DENT IAW SRM 53-00-01, REPAIR 14, FIG 201.
